×

Found 241 Documents (Results 1–100)

100
MathJax

A maximal function characterisation of absolutely continuous measures and Sobolev functions. (English) Zbl 1427.42022

PDF BibTeX XML Cite
Full Text: DOI arXiv

On the dual of \(BV\). (English) Zbl 1427.46019

Galaz-García, Fernando (ed.) et al., Contributions of Mexican mathematicians abroad in pure and applied mathematics. Second meeting “Matemáticos Mexicanos en el Mundo”, Centro de Investigación en Matemáticas, Guanajuato, Mexico, December 15–19, 2014. Providence, RI: American Mathematical Society (AMS); México: Sociedad Matemática Mexicana. Contemp. Math. 709, 115-129 (2018).
MSC:  46E27 26B30 49Q15
PDF BibTeX XML Cite
Full Text: DOI

Hypoelliptic operators and some aspects of analysis and geometry of sub-Riemannian spaces. (English) Zbl 1377.53049

Barilari, Davide (ed.) et al., Geometry, analysis and dynamics on sub-Riemannian manifolds. Volume I. Lecture notes from the IHP Trimester, Institut Henri Poincaré, Paris, France and from the CIRM summer school “Sub-Riemannian manifolds: from geodesics to hypoelliptic diffusion”, Luminy, France, Fall 2014. Zürich: European Mathematical Society (EMS) (ISBN 978-3-03719-162-0/pbk; 978-3-03719-662-5/ebook). EMS Series of Lectures in Mathematics, 123-257 (2016).
MSC:  53C17 35H10 53-02
PDF BibTeX XML Cite

On sets of finite perimeter in Wiener spaces: reduced boundary and convergence to halfspaces. (English) Zbl 1282.28002

PDF BibTeX XML Cite
Full Text: DOI arXiv

Giuseppe Vitali: research on real analysis and relationship with Polish and Russian mathematicians. (English) Zbl 1303.01017

Burenkov, V. I. (ed.) et al., Progress in analysis. Proceedings of the 8th congress of the International Society for Analysis, its Applications, and Computation (ISAAC), Moscow, Russia, August 22–27, 2011. Volume 3. Moscow: Peoples’ Friendship University of Russia (ISBN 978-5-209-04597-7/hbk). 253-260 (2012).
MSC:  01A60 26-03 28-03
PDF BibTeX XML Cite

SBV regularity for scalar conservation laws. (English) Zbl 1302.35245

Li, Tatsien (ed.) et al., Hyperbolic problems. Theory, numerics and applications. Vol. 1. Proceedings of the 13th international conference on hyperbolic problems, HYP 2010, Beijing, China, June 15–19, 2010. Hackensack, NJ: World Scientific; Beijing: Higher Education Press (ISBN 978-981-4417-07-5/v.1; 978-981-4417-06-8/set). Series in Contemporary Applied Mathematics CAM 17, 3-11 (2012).
MSC:  35L65 35B65
PDF BibTeX XML Cite

Existence and uniqueness results for the continuity equation and applications to the chromatography system. (English) Zbl 1248.35119

Bressan, Alberto (ed.) et al., Nonlinear conservation laws and applications. Proceedings of the summer program, IMA, Minneapolis, MN, USA, July 13–31, 2009. New York, NY: Springer (ISBN 978-1-4419-9553-7; 978-1-4419-9554-4/ebook). The IMA Volumes in Mathematics and its Applications 153, 195-204 (2011).
MSC:  35L65 35F10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software